# SDR C2XA07IA200

- Difficulty date: September 11, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 13,326 hours, 10,439 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 7329MTE1604750
- Condition: Leaking
- Location: Nlg
- Component: Leg
- Component part number: 1170C000004
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2593, AFTER LIFTOFF THE CREW REPORTED A LANDING GEAR AIR/GROUND FAILURE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPACKED & SERVICED THE NOSE LANDING GEAR, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
